# SDR 2005UALA00309

- Difficulty date: April 7, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 39,460 hours, 13,517 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND AT BS 1708 STR 17R APPROX 2 INCHES LONG. DENT DAMAGE ON FUSELAGE SKIN CAUSED BY IMPACT.  DAMAGE TO THE SKIN WAS CUTOUT AND A DOUBLER, TRIPLER, AND FILLER REPAIR STACKUP WAS INSTALLED.
